# SDR V0XD20202212003

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: MM67037153001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON PANEL 422CT CRACKED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVAMX WORK ORDER 80892 WORK CARD 4022.
